# SDR UALA2012020700729

- Difficulty date: February 6, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 50,137 hours, 19,440 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Faulty
- Location: O2 Container
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11ABC O2 MASK CONTAINER OPENED DURING TEST.  REPLACED MAINTENANCE LATCH AND SPRING.
